Advanced search
1 file | 379.78 KB Add to list

Projective planes over 2-dimensional quadratic algebras

(2014) ADVANCES IN MATHEMATICS. 262. p.784-822
Author
Organization
Keywords
Composition algebra, Embeddings, Freudenthal-Tits magic square, Severi variety, VERONESEAN CAPS, HERMITIAN VERONESEANS, EMBEDDINGS, SPACES, CLASSIFICATION

Downloads

  • 224.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 379.78 KB

Citation

Please use this url to cite or link to this publication:

MLA
Schillewaert, Jeroen, and Hendrik Van Maldeghem. “Projective Planes over 2-Dimensional Quadratic Algebras.” ADVANCES IN MATHEMATICS, vol. 262, 2014, pp. 784–822, doi:10.1016/j.aim.2014.05.008.
APA
Schillewaert, J., & Van Maldeghem, H. (2014). Projective planes over 2-dimensional quadratic algebras. ADVANCES IN MATHEMATICS, 262, 784–822. https://doi.org/10.1016/j.aim.2014.05.008
Chicago author-date
Schillewaert, Jeroen, and Hendrik Van Maldeghem. 2014. “Projective Planes over 2-Dimensional Quadratic Algebras.” ADVANCES IN MATHEMATICS 262: 784–822. https://doi.org/10.1016/j.aim.2014.05.008.
Chicago author-date (all authors)
Schillewaert, Jeroen, and Hendrik Van Maldeghem. 2014. “Projective Planes over 2-Dimensional Quadratic Algebras.” ADVANCES IN MATHEMATICS 262: 784–822. doi:10.1016/j.aim.2014.05.008.
Vancouver
1.
Schillewaert J, Van Maldeghem H. Projective planes over 2-dimensional quadratic algebras. ADVANCES IN MATHEMATICS. 2014;262:784–822.
IEEE
[1]
J. Schillewaert and H. Van Maldeghem, “Projective planes over 2-dimensional quadratic algebras,” ADVANCES IN MATHEMATICS, vol. 262, pp. 784–822, 2014.
@article{6834666,
  author       = {{Schillewaert, Jeroen and Van Maldeghem, Hendrik}},
  issn         = {{0001-8708}},
  journal      = {{ADVANCES IN MATHEMATICS}},
  keywords     = {{Composition algebra,Embeddings,Freudenthal-Tits magic square,Severi variety,VERONESEAN CAPS,HERMITIAN VERONESEANS,EMBEDDINGS,SPACES,CLASSIFICATION}},
  language     = {{eng}},
  pages        = {{784--822}},
  title        = {{Projective planes over 2-dimensional quadratic algebras}},
  url          = {{http://doi.org/10.1016/j.aim.2014.05.008}},
  volume       = {{262}},
  year         = {{2014}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: